# SDR ABXA030111

- Difficulty date: February 25, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 37,795 hours, 42,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BUTT LINE 22 LEFT HAD CORROSION ON UPPER SURFACE OF OUTBOARD LOWER LEG FROM STA. 1034 - 1041 AND LOWER SURFACE OF OUTBOARD UPPER LEG AT STA. 1009. REPLACED TRACK SECTION IAW DC-9 SRM 53-05.
